# SDR VNAA202502110029

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL LH MAIN FUEL TANK.  REPAIRED PER REO 670-57-42-577 REV - -
